# SDR HNAA2011062400191

- Difficulty date: April 29, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 46,819 hours, 51,328 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MID SET RAIL HAS NICKS AND CORROSION THE ENTIRE LENGTH ON THE INBD SEAT REAL.  REPAIRED SEAT RAIL IAW RD8-53-1339.  FOUND TO BE WITHIN LIMITS OF RD.  HFEC INSPECTION PERFORMED IAW DHC 8-100 SERIES NTM 51-00-06. NO DEFECTS NOTED.
